Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jun 26, 2016, 8:02 PM CDT for Escambia County, Alabama. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2016, 8:02 PM CDT (01:02 UTC)
- Expired
- Jun 26, 2016, 8:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Mobile, AL
County Escambia County, AL
The radar
The Mobile radar (KMOB), 103 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:05 PM CDT | TSTM WND DMG | 1 Nne Atmore, AL | REPORTS OF A TREE ON A HOUSE ALONG HARRIS STREET IN ATMORE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 393 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
207 WWUS84 KMOB 270102 SPSMOB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 802 PM CDT SUN JUN 26 2016 ALZ055-056-059-264-FLZ201-203-270145- BALDWIN CENTRAL AL-MONROE AL-ESCAMBIA AL-CONECUH AL- SANTA ROSA INLAND FL-ESCAMBIA INLAND FL- 802 PM CDT SUN JUN 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN CONECUH...SOUTHEASTERN BALDWIN...SOUTH CENTRAL MONROE... WESTERN ESCAMBIA...NORTHWESTERN ESCAMBIA AND NORTHWESTERN SANTA ROSA COUNTIES UNTIL 845 PM CDT... AT 801 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR BRATT...OR NEAR CENTURY...MOVING WEST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATMORE...CENTURY...FLOMATON...MCCULLOUGH...URIAH...MOLINO...JAY...POLLARD... I65 AND AL 21...I65 AND AL 113 AND BRATT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MOBILE. && LAT...LON 3136 8712 3069 8707 3060 8746 3140 8758 TIME...MOT...LOC 0101Z 075DEG 11KT 3093 8736 $$ 05
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 26, 6:22 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 26, 6:22 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 622 PM CDT SUN JUN 26 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 00Z issuance...VFR conditions will prevail through much of the night into Monday morning. Sct showers and thunderstorms will develop during the afternoon Monday with associated reduced visbys and cigs. /13 && .PREV DISCUSSION... /issued 326 PM CDT SUN JUN 26 2016/ NEAR TERM /Now Through Monday/... Upper ridging will continue to weaken and shift westward through Monday. Meanwhile, a weak front will sink southward across the Tennessee Valley during the day on Monday. Increasing moisture (PW values around 2 inches) combined with the weakening upper ridge will allow for an enhancement in afternoon showers and thunderstorms. Scattered showers and thunderstorms are expected area wide during the peak heating hours. Strong instability combined with some lingering dry air in the sub- cloud layer will create a favorable environment for gusty winds in the stronger storms. Outside of any relief from storms, hot and muggy conditions will continue with highs in the low to mid 90s and heat index values off 100-106. Lows tonight will fall into the mid 70s inland to upper 70s along the coast. /13 SHORT TERM /Monday night Through Wednesday night/... A fairly active convective weather pattern is anticipated through Wednesday night. Monday night scattered thunderstorms should continue in the conditionally unstable airmass overlying the area where layer precipitable water values average around 2.0 inches. The upper level ridge that had dominated area weather is carved back to the west. With the ridge to our west minor shortwave troughs will move across the area and couple with a surface trough of low pressure overlying the area...triggering convection. Convective activity increases as a major shortwave trough moving down the longwave trough developing over the region drives a frontal boundary southward across the forecast area. Layer precipitable water values rise well above normal and approach 2.25 inches. Thunderstorms and showers are expected to become numerous during the day. Lack of shear limits the severe risk but could possibly see a strong outflow boundary with an organized cold pool develop north of the forecast area where vertical shear is more favorable and then push south across the area by late afternoon. The greatest threat would be strong to possibly marginally severe straight line winds. Strong updrafts are quite possible as afternoon MU CAPE climb to 4000 to 5000 J/kg but large hail remains unlikely as Wet Bulb Zeros remain up above 14000'. Periods of heavy rainfall are possible and amounts of 1 to 3 inches are possible which could cause some localized nuisance flooding along poor drainages. Models have been somewhat inconsistent in whether or nor the front makes it southward off the coast Tuesday night. With nocturnal cooling over land giving it a little extra push it's more likely than not the weakening boundary moves over the near coastal waters. Due to some uncertainty...left low end chances for thunderstorms over the region but bumped them up over the marine area. Wednesday looks to be another convectively active day as the boundary shifts north with added push from the sea breeze. Showers and thunderstorms are expected to become numerous again over our coastal counties becoming more scattered inland. Precipitable water amounts remain highest along the coast...around 2.0 inches. Amounts decrease rapidly moving inland to fairly dry 1 to 1.25 inches over our more inland counties. Activity is expected to taper off overnight with the chances for showers or thunderstorms basically being confined to areas near the coast and over the Gulf waters. Temperatures should be held in check with the increased convective activity expected to occur across the area...average daily temperatures should trend near to a little cooler than climatological norms through the period. /08 LONG TERM /Thursday Through Sunday/... Drier conditions are expected from Thursday through Sunday. An upper level longwave trough remains anchored over the Eastern States with the forecast area remaining generally west of its axis. This will provide for a much drier airmass then we experienced earlier in the week. Layer precipitable water amounts will trend below to near normal for this time of year. And a generally diurnally driven wind and convective pattern develops over the area. Winds onshore during the day...offshore at night. Pop up showers generally developing over land during the day and then over the Gulf at night. The GFS does start increasing layer precipitable water amounts by Saturday night and pushes a frontal boundary near the northern portion of the forecast area Sunday. Too much uncertainty to completely buy off on this solution at the moment but have kept high chance PoPs in the forecast for now on Sunday. Daily average temperatures are expected to trend near to a little warmer than average Thursday through Sunday. /08 MARINE... High pressure will remain in place across the marine area through the week. This will maintain a generally light onshore flow during the day, with a slight enhancement due to the seabreeze. Seas will remain 1-2 feet. /13 && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jun 26, 6:03 AM CDT, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 603 AM CDT SUN JUN 26 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-271115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 603 AM CDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING. A FEW MAY BECOME STRONG TO SEVERE WITH WINDS GUSTING TO 60 MPH AND SMALL HAIL...BUT ORGANIZED SEVERE ACTIVITY IS NOT EXPECTED. HEAT INDICES TODAY ARE EXPECTED TO TOP OUT IN THE 101 TO 106 DEGREE RANGE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DAILY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. A FEW MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-271115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 603 AM CDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODS OF THUNDERSTORM ACTIVITY ARE EXPECTED MONDAY THROUGH FRIDAY OVER THE COASTAL WATERS. THE STRONGER STORMS COULD PRODUCE LOCALLY HIGH WINDS AND WAVES.
In the hours before
Special weather statement, Jun 26, 6:25 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
625 PM CDT SUN JUN 26 2016
ALZ059-060-FLZ203-205-270015-
COVINGTON AL-ESCAMBIA AL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
625 PM CDT SUN JUN 26 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN COVINGTON...EASTERN ESCAMBIA ALABAMA...NORTHEASTERN
SANTA ROSA AND NORTHWESTERN OKALOOSA COUNTIES UNTIL 715 PM CDT...
AT 623 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM ABOUT 7 MILES
SOUTHEASTOF BREWTON TO ABOUT 7 MILES NORTH OF BAKER...MOVING
SOUTHWEST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BREWTON...BAKER...EAST BREWTON...JAY...POLLARD AND RIVERVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3076 8664 3091 8719 3097 8720 3100 8716
3100 8720 3115 8723 3126 8700 3126 8679
3124 8677 3120 8677 3118 8672 3106 8661
TIME...MOT...LOC 2323Z 109DEG 7KT 3103 8699Special weather statement, Jun 26, 6:36 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
636 PM CDT SUN JUN 26 2016
ALZ059-FLZ203-205-270015-
ESCAMBIA AL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
636 PM CDT SUN JUN 26 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN ESCAMBIA...NORTHEASTERN SANTA ROSA AND NORTHWESTERN
OKALOOSA COUNTIES UNTIL 715 PM CDT...
AT 635 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
BAKER...OR 16 MILES NORTHWEST OF CRESTVIEW...MOVING NORTHWEST AT 15
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
ESCAMBIA...NORTHEASTERN SANTA ROSA AND NORTHWESTERN OKALOOSA
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3082 8668 3089 8692 3110 8681 3104 8670
3100 8670 3100 8669 3099 8669 3100 8662
3098 8659
TIME...MOT...LOC 2335Z 113DEG 11KT 3094 8675
05/RRSpecial weather statement, Jun 26, 7:30 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
730 PM CDT SUN JUN 26 2016
ALZ055-270115-
MONROE AL-
730 PM CDT SUN JUN 26 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
MONROE COUNTY UNTIL 815 PM CDT...
AT 730 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR
MONROEVILLE...MOVING SOUTH AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...FRISCO CITY AND EXCEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3144 8724 3141 8728 3141 8754 3168 8745
3168 8729
TIME...MOT...LOC 0030Z 357DEG 15KT 3152 8739Special weather statement, Jun 26, 7:33 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
733 PM CDT SUN JUN 26 2016
FLZ201-203-204-270115-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
733 PM CDT SUN JUN 26 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
ESCAMBIA AND CENTRAL SANTA ROSA COUNTIES UNTIL 815 PM CDT...
AT 733 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ROEVILLE...OR 10 MILES NORTH OF MILTON...MOVING SOUTHWEST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA...PACE...MILTON...MOLINO...FLORIDATOWN...ROEVILLE...PEA RIDGE AND
POINT BAKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3053 8719 3055 8719 3055 8721 3057 8723
3060 8723 3060 8724 3061 8726 3074 8736
3092 8695 3077 8681 3052 8717
TIME...MOT...LOC 0033Z 059DEG 24KT 3078 8698Local storm report, Jun 26, 7:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
745 PM CDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL POLLARD 31.03N 87.17W
06/26/2016 E0.88 INCH ESCAMBIA AL LAW ENFORCEMENT
FLOMATON PD REPORTED NICKEL SIZE HAIL NEAR POLLARD. TIME
ESTIMATED VIA RADAR
&&
RROGERSSpecial weather statement, Jun 26, 8:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 802 PM CDT SUN JUN 26 2016 ALZ055-056-059-264-FLZ201-203-270145- BALDWIN CENTRAL AL-MONROE AL-ESCAMBIA AL-CONECUH AL- SANTA ROSA INLAND FL-ESCAMBIA INLAND FL- 802 PM CDT SUN JUN 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN CONECUH...SOUTHEASTERN BALDWIN...SOUTH CENTRAL MONROE... WESTERN ESCAMBIA...NORTHWESTERN ESCAMBIA AND NORTHWESTERN SANTA ROSA COUNTIES UNTIL 845 PM CDT... AT 801 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR BRATT...OR NEAR CENTURY...MOVING WEST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATMORE...CENTURY...FLOMATON...MCCULLOUGH...URIAH...MOLINO...JAY...POLLARD... I65 AND AL 21...I65 AND AL 113 AND BRATT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MOBILE. && LAT...LON 3136 8712 3069 8707 3060 8746 3140 8758 TIME...MOT...LOC 0101Z 075DEG 11KT 3093 8736 05
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:13 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 47 min |
| Jun 26, 7:23 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 26, 7:30 PM CDT | Special Weather Statement | MOB | Monroe | 45 min |
| Jun 26, 7:55 PM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 26, 8:27 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Jun 26, 8:40 PM CDT | Special Weather Statement | MOB | Baldwin | 50 min |
| Jun 26, 9:18 PM CDT | Special Weather Statement | MOB | Mobile | 42 min |
| Jun 27, 8:37 AM CDT | Special Weather Statement | MOB | Washington | 23 min |
| Jun 27, 12:42 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 27, 1:24 PM CDT | Special Marine Warning | MOB | 66 min | |
| Jun 27, 1:31 PM CDT | Special Weather Statement | MOB | Baldwin | 29 min |
| Jun 27, 2:24 PM CDT | Special Weather Statement | MOB | Mobile | 51 min |
| Jun 27, 3:32 PM CDT | Special Weather Statement | MOB | Monroe | 43 min |
| Jun 27, 3:57 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 29 min |
| Jun 27, 4:27 PM CDT | Special Weather Statement | MOB | Conecuh, Monroe | 63 min |
| Jun 27, 5:09 PM CDT | Special Weather Statement | MOB | Washington | 66 min |
| Jun 27, 5:17 PM CDT | Special Weather Statement | MOB | Clarke, Wilcox | 58 min |
| Jun 27, 6:16 PM CDT | Special Weather Statement | MOB | Clarke, Wilcox | 59 min |
| Jun 26, 7:33 PM CDT | Special Weather Statement | MOB | Santa Rosa | 42 min |
| Jun 27, 11:54 AM CDT | Special Weather Statement | MOB | Escambia | 51 min |
| Jun 27, 12:44 PM CDT | Special Weather Statement | MOB | Escambia | 61 min |
| Jun 27, 3:17 PM CDT | Special Weather Statement | MOB | Okaloosa | 43 min |
| Jun 27, 5:21 AM CDT | Special Weather Statement | MOB | Stone | 54 min |
| Jun 27, 4:00 PM CDT | Special Weather Statement | MOB | George, Greene | 60 min |
| Jun 27, 4:12 PM CDT | Special Weather Statement | MOB | Perry | 48 min |
| Jun 27, 4:52 PM CDT | Special Weather Statement | MOB | Greene | 53 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.